# SDR EE4Y2018030506058

- Difficulty date: January 24, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 48,070 hours, 39,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33757
- Condition: Dented
- Location: Bs 332.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, FOUND AT FWD ENTRY DOOR CUTOUT AREA, BS 332.5 BELOW STRINGER 17L,  THE EXTERNAL SKIN WAS DENTED.  THE SKIN WAS REPAIRED IAW EO 6070, REV IR.
